# SDR ASAA2022122841367

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 4,522 hours, 1,354 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sensor
- Part number: 1G9245
- Part serial: HC884012
- Condition: Scratched
- Location: Nr 1 Oil Sys
- Part time: 4,551 hours, 1,362 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINATES ON ROLLOUT. GROUNDED - YES. PERFORMED B737-9 IFIM TASK G79-21-00-810-801. FOUND DEEP SCRATCH IN ODMS SENSOR. REMOVED & REPLACED ODMS SENSOR REF. B737-9 AMM 79-21-12. FOUND ODMS CHIP COUNT FOR #1 ENG. TO BE 29 FOR BOTH CH. A & B. NO CHIPS FOUND ON ODMS SENSOR. INSPECTED #1 ENG STARTER MAGNETIC PLUG AND OIL DRAIN PLUG FOR METALLIC CHIPS REF. AMM 80-11-09-200-801-G00. NO DEFECTS NOTED. REMOVED & REPLACED AIR OIL SEPERATOR ON #1 ENG REF. ASA T/C SBLEAP-1B-79-0012-1.
